# SDR AALA2020052659003

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2129
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 61,518 hours, 30,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EPSU (EMERGENCY POWER SUPPLY UNIT) 12WL INOPERATIVE. REPLACED EPSU 12WL PER AMM TASK 33-51-38-400-001-A. PERFORMED OPERATIONAL CHECK PER AMM TASK 33-51-00-710-00-A, AND BONDING CHECK PER AMM 20-28-00-869-002-A.
